Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/5302
Registo completo
Campo DCValorIdioma
dc.contributor.authorPinto, Carla M.A.-
dc.contributor.authorCarvalho, Ana R.M.-
dc.date.accessioned2015-01-06T13:02:43Z-
dc.date.available2015-01-06T13:02:43Z-
dc.date.issued2014-
dc.identifier.issn0096-3003-
dc.identifier.urihttp://hdl.handle.net/10400.22/5302-
dc.description.abstractIn this paper we study a model for HIV and TB coinfection. We consider the integer order and the fractional order versions of the model. Let α∈[0.78,1.0] be the order of the fractional derivative, then the integer order model is obtained for α=1.0. The model includes vertical transmission for HIV and treatment for both diseases. We compute the reproduction number of the integer order model and HIV and TB submodels, and the stability of the disease free equilibrium. We sketch the bifurcation diagrams of the integer order model, for variation of the average number of sexual partners per person and per unit time, and the tuberculosis transmission rate. We analyze numerical results of the fractional order model for different values of α, including α=1. The results show distinct types of transients, for variation of α. Moreover, we speculate, from observation of the numerical results, that the order of the fractional derivative may behave as a bifurcation parameter for the model. We conclude that the dynamics of the integer and the fractional order versions of the model are very rich and that together these versions may provide a better understanding of the dynamics of HIV and TB coinfection.por
dc.language.isoengpor
dc.publisherElsevierpor
dc.relation.ispartofseriesApplied Mathematics and Computation;Vol. 242-
dc.rightsopenAccesspor
dc.subjectHIVpor
dc.subjectTuberculosis (TB)por
dc.subjectCoinfectionpor
dc.subjectInteger modelpor
dc.subjectFractional modelpor
dc.titleNew findings on the dynamics of HIV and TB coinfection modelspor
dc.typearticlepor
dc.peerreviewedyespor
degois.publication.firstPage36por
degois.publication.lastPage46por
degois.publication.titleApplied Mathematics and Computationpor
degois.publication.volume242por
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0096300314007267por
dc.identifier.doi10.1016/j.amc.2014.05.061-
Aparece nas colecções:ISEP – DMA – Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART4_CarlaPinto_DMA_2014.pdf640,57 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.